Convex and Discrete Geometry

[81] Lp minkowski valuations on polytopes

Jin Li Shanghai University Gangsong Leng Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40034

Adv. Math., 299, 139-173, 2016
[ Download ] [ 2017-03-10 02:15:13 uploaded by jin1234 ] [ 591 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] Sharp geometric inequalities for the general $p$-affine capacity

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Metric Geometry Convex and Discrete Geometry mathscidoc:1904.23001

J. Geom. Anal., 28, (3), 2254-2287, 2018.7
[ Download ] [ 2019-04-18 06:26:17 uploaded by ydpzjumn ] [ 582 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] The Orlicz-Petty bodies

Baocheng Zhu Hubei University for Nationalities Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1904.40002

Int. Math. Res. Notices, 2018, 4356-4403, 2018.7
[ Download ] [ 2019-04-18 05:35:40 uploaded by ydpzjumn ] [ 580 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] The Lp capacitary Minkowski problem for polytopes

Xiong Ge Tongji University Xiong Jiawei Tongji University Xu Lu Hunan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2103.15001

Journal of Functional Analysis, 277, (9), 3131–3155, 2019
[ Download ] [ 2021-03-23 13:34:19 uploaded by xiongge ] [ 568 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] Bounds for inclusion measures of convex bodies

Xiong Ge Tongji University Cheung Wing-Sum The University of Hongkong Li Deyi Wuhan University of Science and Technology

Convex and Discrete Geometry mathscidoc:1702.40006

Advances in Applied Mathematics, 41, (6), 584–598, 2008.12
[ Download ] [ 2017-02-28 12:58:04 uploaded by xiongge ] [ 557 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] A note on deconvolution with completely monotone sequences and discrete fractional calculus

Lei Li Jian-Guo Liu

Convex and Discrete Geometry mathscidoc:1905.43015

Quart. Appl. Math., 76, 189-198, 2018
[ Download ] [ 2019-05-11 23:53:07 uploaded by jianguo ] [ 551 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] A volume inequality for polar bodies

Erwin Lutwak Deane Yang Gaoyong Zhang

Convex and Discrete Geometry mathscidoc:1703.40007

[ Download ] [ 2017-03-02 04:18:04 uploaded by gaoyong_zhang ] [ 524 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] Affine function-valued valuations

Jin Li Vienna University of Technology

Convex and Discrete Geometry mathscidoc:1904.40003

International Mathematics Research Notices, 212, 2018
[ Download ] [ 2019-04-30 20:56:46 uploaded by jin1234 ] [ 517 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] Sharp affine isoperimetric inequalities for the volume decomposition functionals of polytopes

Liu Yude Tongji University Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40001

Advances in Mathematics, 389, 107902, 2021.8
[ Download ] [ 2021-08-10 12:01:47 uploaded by xiongge ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] A Harnack inequality for homogeneous graphs and subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43539

Comm. Anal. Geom, 2, (4), 627-640, 1994
[ Download ] [ 2019-12-24 20:39:17 uploaded by yaust ] [ 491 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved